C∗ -algebra valued fuzzy soft metric space and related fixed Point results by using triangular α-admissible maps with Application to nonlinear integral equations

G.N.V. Kishore, G. Adilakshmi, V.S.Baghavan, B.Srinuvasa Rao, D.Ram Prasad

In this paper, we introduced the notion of ∗ -algebra valued Fuzzy soft metric space and proved some fixed theorems under triangular -admissible contractive mappings and we gave an application to integral equations. 1Also we provided some examples which supports our main results.

Volume 12 | Issue 2

Pages: 315-331

DOI: 10.5373/JARDCS/V12I2/ S20201048